Hauptmenü
  • Autor
    • Technau, Marc
    • Technau, Niclas
  • TitelA Loewner Equation for Infinitely Many Slits
  • Datei
  • DOI10.1007/s40315-016-0179-6
  • Persistent Identifier
  • Erschienen inComputational Methods and Function Theory
  • Band17
  • Erscheinungsjahr2017
  • Heft2
  • Seiten255-272
  • ISSN2195-3724
  • ZugriffsrechteCC-BY
  • Download Statistik264
  • Peer ReviewJa
  • AbstractIt is well-known that the growth of a slit in the upper half-plane can be encoded via the chordal Loewner equation, which is a differential equation for schlicht functions with a certain normalisation. We prove that a multiple slit Loewner equation can be used to encode the growth of the union Γ of multiple slits in the upper half-plane if the slits have pairwise disjoint closures. Under certain assumptions on the geometry of Γ, our approach allows us to derive a Loewner equation for infinitely many slits as well.